# SDR TWAA0001702

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606002
- Condition: Failed
- Location: Row 21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EGRESS LIGHTS WERE INOPERATIVE AT CABIN ROW 21.  REPLACED THE LAMP MODULE.
